| Model Number |
DTBB1Q1 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 694765 lead, implanted: (b)(6) 2004.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) emitted a magnet tone on several occasions.The crt-d remains in use.No patient complications have been reported as a result of this event.